Geometrical quaternionic coupling for three dimensional wave equations
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/04/2015
27/04/2015
2014
|
Resumo |
The present work has the scope to show the relationship between four three-dimensional waves. This fact will be made in the form of coupling, using for it the Cauchy-Riemann conditions for quaternionic functions [#!BorgesZeMarcio!#], through certain Laplace's equation in [#!MaraoBorgesLP!#]. The coupling will relate those functions that determine the wave as well as their respective propagation speeds. |
Formato |
263-271 |
Identificador |
http://www.ijpam.eu/contents/2014-97-3/1/index.html International Journal of Pure and Applied Mathematics, v. 97, n. 3, p. 263-271, 2014. 0131-8080 http://hdl.handle.net/11449/122319 http://dx.doi.org/10.12732/ijpam.v97i3.1 ISSN0131-8080-2014-97-03-263-271.pdf 7955413331293674 |
Idioma(s) |
por |
Relação |
International Journal of Pure and Applied Mathematics |
Direitos |
openAccess |
Palavras-Chave | #coupling, coupling wave equations in three dimensional space |
Tipo |
info:eu-repo/semantics/article |